Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Nausea, loose stools, cramps, delayed periods. Had taken plan B, was on birth control. Cause of delay?

Hello, was wondering what your thoughts are on my situation. Ive been having done nausea accompanied by loose stools and what feels like menstrual cramps all in the last week. I am 8 days late for my period which is uncommon but I did take plan b oct 30 after an episode on oct 28. I was also on birth control but was taking amoxicillin . Do you think I have a good chance of being pregnant or could plan b really delay my cycle but cause these symptoms?
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  137 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor